MAUDE Adverse Event Report: SURE-T® PARADIGM®; UNO CONTACT DETACH G29 60/8 PCC MIMX

SURE-T® PARADIGM®; UNO CONTACT DETACH G29 60/8 PCC MIMX
Model Number MMT-874
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021, it was reported that the patient's infusion set's tubing came apart at the quick release while the patient was sleeping.The site location was patient's abdomen, and the pump was on the same side in relation to the site.Moreover, the infusion had been used for one day.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 300 mg/dl.No further information available.
 
Event or Problem Description
On 10-mar-2022: follow up information was submitted to add date of this report and to update the awareness date.Moreover, the result of complaint investigation of returned used device (one set), showed that the tubing was detached from the tubing connector and excess of glue was noticed where tubing was joined on the tubing connector.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in the united states.On 19-aug-2021, it was reported that the patient's infusion set's tubing came apart at the quick release while the patient was sleeping.The site location was patient's abdomen, and the pump was on the same side in relation to the site.Moreover, the infusion had been used for one day.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, the patient's blood glucose level was 300 mg/dl.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
UNO CONTACT DETACH G29 60/8 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key12411857
Report Number3003442380-2021-00416
Device Sequence Number19727119
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/01/2023
Device Model NumberMMT-874
Device Lot Number5311000
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown